# SDR IPXA2016050102787

- Difficulty date: April 12, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RIGHT WING FIXED L/E BEADED DOUBLER CRACKED AT BS XOS. 629 - 633.  REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER AT BS XOS. 629-633 IAW SRM 57-40-02 FIG 203, REPAIR 15.
